# SDR UIEA2017121302396

- Difficulty date: December 10, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,422 hours, 18,782 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR INOP, STATUS MSG WRX SYS AND C/B OPENED IN FLT ON OVERHEAD PANEL.( PUSHED IN THE C/B PERFORMED OP'S CHECKS AT THE WX RADAR. OP'S CHECKED GOOD AT THIS TIME IAW AMM 34-43-00 AND C/B 20-60-01. )
